# SDR 2018FA0000173

- Difficulty date: June 7, 2018
- Submitted: June 8, 2018
- Operation: General aviation
- Aircraft: N300JD
- Make and model: Cessna 750
- Aircraft serial: 7500515
- Aircraft time: 1,359 hours, 1,411 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Signal Cond Unit
- Part number: 10477B03Y03
- Part serial: 0552
- Condition: Faulty
- Location: Fuel System
- Part time: 271 hours, 271 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER FUEL TANK FUEL QUANTITY INDICATION DASHED OUT. FUEL QUANTITY SIGNAL CONDITIONER PN 9914422-12.
